I'm a ftm and my daughter has a diaper rash. I put destin on her when I change her n try to change her every 2 hrs or so. Except at night. Instead of getting better it looks worse. I was gonna go to the dr but theres a blizzard. Any other ideas to help until we can get to the dr???
What kind of Desitin? I have no faith in the creamy because the amount of zinc is low and it doesnt stay on the area. It may be more than a diaper rash if original Desitin didn't clear it up. It could be a yeast infection rash and that usually requires a prescription from the Dr. Best thing to do is change her as soon as you notice she's wet. Use wash clothes to wipe instead of baby wipes. Also give her a bath and then let her lay without a diaper for a while ( I put a towel under her just in case) Hope this helps :)
great advice tomorrow! when i let my little one have tummy time, it was usually naked time too! its a good idea to air them out. rashes don't disappear right away either, give it a few days to clear up. you could also try another diaper cream. we really love skinfix. you don't need a huge amount and it works really well.
hope that clears up for you soon.
keep their tushy dry and that should really help
A natural remedy that always works is bread soda mixed with water till its a paste it takes all of the sting out of a rash. Also you could try canestin cream and rinsing her bum with cooled boiled water! Keeping her nappy off will also help and using cotton wool and water when changing her! Hope this helps
I'm not sure how old your baby is, but I noticed with my first that he got a rash when I changed from rice cereal to oatmeal cereal at around 6 or 7 months....the doctor did not think that food could cause a rash like that, but I tried everything else (like what was stated above) but nothing helped. And as soon as I changed back to the rice the rash went away. Maybe it could be from something weird recently added in her diet (or in your breastmilk).
I have given him oatmeal since (he's 5 now) without any issues or food allergies. I WA thinking that maybe his tummy couldn't handle it just yet...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.